# SDR EIA990087

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 59516857
- Condition: Corroded
- Location: Bs 756
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER NR 30 WAS FOUND WITH EXFOLIATION CORROSION AT BS 756, NRC NR R137.  REPAIRED PER DAC DRAWING 5951685-7 AND ECRA.  (M)
